ITE Technical Group Submission System
Advance Program
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Tomoaki Otsuki (Keio Univ.)
Vice Chair Naohiko Iai (NHK), Akira Hotta (TV Asahi)
Secretary Tanaka Shoji (NHK), Madoka Nakamura (NHK), Hidenori Ishida (TV TOKYO), Masayoshi Fukumoto (NEC)
Secretary Hidekazu Murata (Kyoto Univ.), Mikihiro Ouchi (Panasonic), Toshihiro Ishida (Toshiba), Shigeru Watanabe (Nihon Dengyo Kosaku), Tsukuru Kai (NTV), Hiroshi Tsutsui (Hokkaido Univ.)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

Conference Date Thu, Jul 27, 2017 12:30 - 16:20
Fri, Jul 28, 2017 09:00 - 11:35
Topics Broadcast Operating Technologies, Transmission & Reception Engineering, etc. 
Conference Place Sapporo center for gender quality 
Address 38 Kita 8-jo Nishi 3-chome, Kita-ku, Sapporo 060-0808
Transportation Guide http://www.danjyo.sl-plaza.jp/access/

Thu, Jul 27 PM 
12:30 - 12:35
  12:30-12:35 ( 5 min. )
Thu, Jul 27 PM 
12:35 - 12:45
  12:35-12:45 Break ( 10 min. )
Thu, Jul 27 PM 
12:45 - 14:00
(1) 12:45-13:10 Frequency migration of signal transmission system
-- General topic --
Tomomi Fukazawa (TBS TV)
(2) 13:10-13:35 Transmission technologies for new-frequency FPUs Takayuki Nakagawa (NHK)
(3) 13:35-14:00 Interference waves removing、Antenna Satoshi Morimoto (FUJITV)
  14:00-14:15 Break ( 15 min. )
Thu, Jul 27 PM 
14:15 - 15:05
(4) 14:15-14:40 Field Test for Frequency Migration of FPU System Hajime Saito (TV TOKYO)
(5) 14:40-15:05 Frequency migration for Hakone Ekiden Soichi Yamamoto (NTV)
  15:05-15:15 Break ( 10 min. )
Thu, Jul 27 PM 
15:15 - 16:20
(6) 15:15-15:45 Frequency Migration of Specified Radio Microphone Takehiko Abe (tv-asahi)
(7) 15:45-16:15 Development and Standardization of Low Latency Digital Wireless Microphone Hiroyuki Hamazumi (NHK)
  16:15-16:20 Break ( 5 min. )
Fri, Jul 28 AM 
09:00 - 10:10
(8) 09:00-09:25 Full-Featured 8K-UHDTV Program Production System
-- Demonstration Test of Live Program Production --
Daiichi Koide, Jun Yonai, Naohiro Hara, Atsushi Arai, Tomoki Matsubara, Tomohiro Nakamura, Kohei Tomioka, Tetsuya Hayashida, Yoshiro Takiguchi, Hiroshi Shimamoto (NHK)
(9) 09:25-09:45 A Study on Impulsive Noise Cancellation and Channel Estimation under Rayleigh Fading Environment Keisuke Ogura, Akira Nakamura, Makoto Itami (TUS)
(10) 09:45-10:10 Prototyping of Low-Delay Audio Codec Appliance for Bandlimited Network Keisuke Hasegawa, Kenichi Noguchi, Toshiharu Morizumi, Junichi Nakajima, Tomoyuki Kanekiyo, Ryosuke Sugiura, Yutaka Kamamoto, Takehiro Moriya (NTT), Hideaki Oda, Osamu Kawashima (TOKYO FM)
  10:10-10:20 Break ( 10 min. )
Fri, Jul 28 AM 
10:20 - 10:45
(11) 10:20-10:45 [Memorial Lecture]
Research and Development on Receiving System for UHDTV Satellite Broadcasting
Masafumi Nagasaka (NHK)
Fri, Jul 28 AM 
10:45 - 11:35
(12) 10:45-11:35 [Special Talk]
Towards 5G
-- Enjoy mobile Infotainment with 5G --
Seiichiro Sakai (KDDI)
  11:35-11:40 Break ( 5 min. )

Announcement for Speakers
General Talk (学生)Each speech will have 15 minutes for presentation and 5 minutes for discussion.
General Talk (一般)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
unknown (FPU)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
unknown (ラジオマイク)Each speech will have 25 minutes for presentation and 5 minutes for discussion.
Memorial LectureEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  


Last modified: 2017-07-24 16:08:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Home Page]


The Institute of Image Information and Television Engineers (ITE), Japan